# SDR HEEA0012400

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 393008047
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF INDICATOR, TURNED ON POWER AND INDICATOR IMMEDIATELY WENT TO ZERO AND STAYED.  WOULD NOT COME OFF OF ZERO. REPLACED WITH SERVICEABLE INDICATOR.
